`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 9,Number 4,     July 2010

1

Existence and uniqueness of a solution to a three-dimensional axially symmetric Biot problem arising in modeling blood flow   Pages : 839 - 865

Taebeom Kim,  Sunčica Čanić and Giovanna Guidoboni

 Abstract       Full Text      Related Articles

2

Energy convexity estimates for non-degenerate ground states of nonlinear 1D Schrödinger systems   Pages : 867 - 884

Eugenio Montefusco,  Benedetta Pellacci and Marco Squassina

 Abstract       Full Text      Related Articles

3

Weighted Sobolev embeddings and radial solutions of inhomogeneous quasilinear elliptic equations   Pages : 885 - 904

Jiabao Su and Rushun Tian

 Abstract       Full Text      Related Articles

4

Finite difference approximation of the Mumford and Shah functional in a contact manifold of the Heisenberg space   Pages : 905 - 927

Giovanna Citti,  Maria Manfredini and Alessandro Sarti

 Abstract       Full Text      Related Articles

5

Nonlinear parabolic equations with a lower order term and $L^1$ data   Pages : 929 - 942

Rosaria Di Nardo

 Abstract       Full Text      Related Articles

6

Some properties of positive radial solutions for some semilinear elliptic equations   Pages : 943 - 953

Zhuoran Du

 Abstract       Full Text      Related Articles

7

The Lin-Ni's conjecture for vector-valued Schrödinger equations in the closed case   Pages : 955 - 962

Emmanuel Hebey

 Abstract       Full Text      Related Articles

8

Translating solutions to mean curvature flow with a forcing term in Minkowski space   Pages : 963 - 973

Hongjie Ju,  Jian Lu and Huaiyu Jian

 Abstract       Full Text      Related Articles

9

Traveling fronts of curve flow with external force field   Pages : 975 - 986

Huaiyu Jian,  Hongjie Ju and Wei Sun

 Abstract       Full Text      Related Articles

10

Coercive energy estimates for differential forms in semi-convex domains   Pages : 987 - 1010

Dorina Mitrea,  Irina Mitrea,  Marius Mitrea and Lixin Yan

 Abstract       Full Text      Related Articles

11

Solutions for singular quasilinear Schrödinger equations with one parameter   Pages : 1011 - 1023

João Marcos do Ó and Abbas Moameni

 Abstract       Full Text      Related Articles

12

Strongly nonlinear multivalued systems involving singular $\Phi$-Laplacian operators   Pages : 1025 - 1040

Francesca Papalini

 Abstract       Full Text      Related Articles

13

Global solutions of the free boundary problem for the compressible Navier-Stokes equations with density-dependent viscosity   Pages : 1041 - 1052

Xulong Qin and Zheng-An Yao

 Abstract       Full Text      Related Articles

14

Solutions of a second-order Hamiltonian system with periodic boundary conditions   Pages : 1053 - 1067

Qiong Meng and X. H. Tang

 Abstract       Full Text      Related Articles

15

Periodic solutions of Hamiltonian systems with anisotropic growth   Pages : 1069 - 1082

Tianqing An and Zhi-Qiang Wang

 Abstract       Full Text      Related Articles

16

Continuous dependence in front propagation of convective reaction-diffusion equations   Pages : 1083 - 1098

Luisa Malaguti,  Cristina Marcelli and Serena Matucci

 Abstract       Full Text      Related Articles

17

Regularity of the solution of a nonlinear wave equation   Pages : 1099 - 1115

Út V. Lê

 Abstract       Full Text      Related Articles